Resultados globales: 5 registros encontrados en 0.01 segundos.
Artículos, Encontrados 5 registros
Artículos Encontrados 5 registros  
1.
17 p, 398.1 KB Random interval homeomorphisms / Alsedà i Soler, Lluís  (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Misiurewicz, Michal (IUPUI(Indianapolis). Department of Mathematical Sciences)
We investigate homeomorphisms of a compact interval, applied randomly. We consider this system as a skew product with the two-sided Bernoulli shift in the base. If on the open interval there is a metric in which almost all maps are contractions, then (with mild additional assumptions) there exists a global pullback attractor, which is a graph of a function from the base to the fiber. [...]
2014 - 10.5565/PUBLMAT_Extra14_01
Publicacions Matematiques, Vol. Extra (2014) , p. 15-36  
2.
3 p, 228.4 KB A note on a rational difference equation / Alsedà i Soler, Lluís  (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Misiurewicz, Michal (Indiana University - Purdue University Indianapolis. Department of Mathematical Sciences)
2011
Journal of Difference Equations and Applications, 2011, p. 1711-1713  
3.
14 p, 369.3 KB Skew product attractors and concavity / Alsedà i Soler, Lluís (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Misiurewicz, Michal (IUPUI(Indianapolis). Department of Mathematical Sciences)
We propose an approach to the attractors of skew products that tries to avoid unnecessary structures on the base space and rejects the assumption on the invariance of an attractor. When nonivertible maps in the base are allowed, one can encounter the mystery of the vanishing attractor. [...]
2015 - 10.1090/S0002-9939-2014-12271-4
Proceedings of the American Mathematical Society, Vol. 143 Núm. 2 (2015) , p. 703-716  
4.
14 p, 328.8 KB Semiconjugacy to a map of a constant slope / Alsedà i Soler, Lluís (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Misiurewicz, Michal (IUPUI (Indianapolis). Department of Mathematical Sciences)
It is well known that a continuous piecewise monotone interval map with positive topological entropy is semiconjugate to a map of a constant slope and the same entropy, and if it is additionally transitive then this semiconjugacy is actually a conjugacy. [...]
2015 - 10.3934/dcdsb.2015.20.3403
Discrete and Continuous Dynamical Systems. Series B, Vol. 20 Núm. 10 (2015) , p. 2043-2413  
5.
22 p, 359.9 KB Random interval homeomorphisms / Alsedà i Soler, Lluís (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Misiurewicz, Michal (Indiana University-Purdue University Indianapolis (IUPUI). Department of Mathematical Sciences)
We investigate homeomorphisms of a compact interval, applied randomly. We consider this system as a skew product with the two-sided Bernoulli shift in the base. If on the open interval there is a metric in which almost all maps are contractions, then (with mild additional assumptions) there exists a global pullback attractor, which is a graph of a function from the base to the fiber. [...]
2014 - 10.5565/PUBLMAT_Extra14_01
Publicacions matemàtiques, Vol. Extra, Núm. (2014) , p. 15-36  

Vea también: autores con nombres similares
6 Misiurewicz, Michal
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.